# SDR FDEA201502270604

- Difficulty date: February 27, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 557 hours, 19,495 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: ALC74272
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INBD DETACHABLE ELEVATOR ACCESS PANEL 344AT DAMAGED.  EXPOSED   HONEYCOMB AT OTBD TE AREA.  REPAIRED LT HORIZONTAL STATION INBD DETACHABLE ELEVATOR ACCESS PANEL 344AT IAW SRM 51-71-00 & PAINTED IAW SRM 51-21-02 VOL II.
